Article citationsMore >>

Guangxing Song, Xiaoyan Sun, Yian Zhao, Guotao Wang, New common fixed point theorems for maps on cone metric spaces, Appl. Math. Lett. 32(2010)1033-1037.

has been cited by the following article:

Article

Common Fixed Point Theorem in Cone Metric Spaces

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India


American Journal of Applied Mathematics and Statistics. 2015, Vol. 3 No. 2, 68-70
DOI: 10.12691/ajams-3-2-4
Copyright © 2015 Science and Education Publishing

Cite this paper:
K. Prudhvi. Common Fixed Point Theorem in Cone Metric Spaces. American Journal of Applied Mathematics and Statistics. 2015; 3(2):68-70. doi: 10.12691/ajams-3-2-4.

Correspondence to: K.  Prudhvi, Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India. Email: prudhvikasani@rocketmail.com

Abstract

In this paper, we study the existence of coincidence points and a unique common fixed point theorem for three self-mappings in cone metric spaces, where the cone is not necessarily normal. This result extends and improves recent related results in the literature.

Keywords